Alert archive / Wisconsin / Gale Warnings in 2025
Gale Warning 28, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Nov 6, 2025, 2:46 AM CST. It took effect at Nov 6, 2025, 8:00 PM CST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2025, 2:46 AM CST (08:46 UTC)
- In effect from
- Nov 6, 2025, 8:00 PM CST
- Expired
- Nov 7, 2025, 6:00 AM CST
- In force
- 10 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
176 WHUS73 KMKX 060846 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 246 AM CST Thu Nov 6 2025 LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-061700- /O.UPG.KMKX.GL.A.0022.251107T0200Z-251107T1200Z/ /O.NEW.KMKX.GL.W.0028.251107T0200Z-251107T1200Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 246 AM CST Thu Nov 6 2025 ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 6 AM CST FRIDAY... * WHAT...South winds 20 to 30 kt with gusts up to 40 kt and waves 6 to 11 ft expected. * WHERE...All Open Waters of Lake Michigan. * WHEN...From 8 PM this evening to 6 AM CST Friday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643>646-061700- /O.NEW.KMKX.SC.Y.0096.251106T2100Z-251108T0000Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 246 AM CST Thu Nov 6 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM CST FRIDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and waves 4 to 6 ft expected. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...From 3 PM this afternoon to 6 PM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...A few gales in the nearshore zones will be possible but the timeframe will be limited and gusts overall would be expected to be borderline. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
4 follow-up statements
035 WHUS73 KMKX 061531 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 931 AM CST Thu Nov 6 2025 LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-062345- /O.CON.KMKX.GL.W.0028.251107T0200Z-251107T1200Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 931 AM CST Thu Nov 6 2025 ...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM CST FRIDAY... * WHAT...South winds 20 to 30 kt with gusts up to 40 kt and waves 6 to 11 ft expected. * WHERE...All Open Waters of Lake Michigan. * WHEN...From 8 PM this evening to 6 AM CST Friday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643>646-062345- /O.CON.KMKX.SC.Y.0096.251106T2100Z-251108T0000Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 931 AM CST Thu Nov 6 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM CST FRIDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and waves 4 to 6 ft expected. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...From 3 PM this afternoon to 6 PM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...A brief period of gales around 35 kt is possible this evening, but confidence remains low. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
977 WHUS73 KMKX 062023 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 223 PM CST Thu Nov 6 2025 LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-070430- /O.CON.KMKX.GL.W.0028.251107T0200Z-251107T1200Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 223 PM CST Thu Nov 6 2025 ...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM CST FRIDAY... * WHAT...South winds 20 to 30 kt with gusts up to 40 kt and waves 6 to 11 ft expected. * WHERE...All Open Waters of Lake Michigan. * WHEN...From 8 PM this evening to 6 AM CST Friday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643>646-070430- /O.CON.KMKX.SC.Y.0096.251106T2100Z-251108T0000Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 223 PM CST Thu Nov 6 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and waves 4 to 6 ft expected this afternoon through tonight, with a wind shift to westerly and gusts to 25 kt expected early Friday morning to Friday afternoon. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...From 3 PM this afternoon to 6 PM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...A 1 to 3 hour period of southerly gales around 35 kt is likely late this evening immediately ahead of a cold front. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
038 WHUS73 KMKX 070312 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 912 PM CST Thu Nov 6 2025 LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-071115- /O.CON.KMKX.GL.W.0028.000000T0000Z-251107T1200Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 912 PM CST Thu Nov 6 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WHAT...South to southwest winds to 30 knots with gusts up to 40 knots and waves 6 to 11 feet expected. * WHERE...All Open Waters of Lake Michigan. * WHEN...Until 6 AM CST Friday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643>646-071115- /O.CON.KMKX.SC.Y.0096.000000T0000Z-251108T0000Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 912 PM CST Thu Nov 6 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY... * WHAT...South to southwest winds 15 to 25 knots with gusts up to 30 knots and waves 4 to 6 feet expected through tonight, with a wind shift to westerly and gusts to 25 knots expected early Friday morning to Friday afternoon. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...Until 6 PM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...A 1 to 3 hour period of southerly gales around 35 knots is possible late this evening immediately ahead of a cold front. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
722 WHUS73 KMKX 070922 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 322 AM CST Fri Nov 7 2025 LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-071200- /O.CON.KMKX.GL.W.0028.000000T0000Z-251107T1200Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 322 AM CST Fri Nov 7 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * WHAT...South to southwest winds to 30 knots with gusts up to 35 to 40 knots and waves 6 to 11 feet expected. * WHERE...All Open Waters of Lake Michigan. * WHEN...Until 6 AM CST Friday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643>646-071730- /O.CON.KMKX.SC.Y.0096.000000T0000Z-251108T0000Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 322 AM CST Fri Nov 7 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Southwest winds 15 to 25 knots and waves 3 to 6 feet expected until sunrise, then west winds 15 to 25 knots and waves 2 to 4 feet through the afternoon. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...Until 6 PM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Nov 5, 9:20 PM CST, 5 hours 26 minutes earlier. Its key messages:
- A period of light rain showers (60 to 90 percent chance) will push through southern Wisconsin Thursday evening and overnight.
- A Gale Watch is in effect across Lake Michigan Thursday evening and overnight, for strong south to southwest winds.
- Additional precip chances (about 40 to 70 percent) are expected Saturday afternoon into Saturday night, with snow and rain/snow mix possible. Minor and slushy accumulations cannot be ruled out, especially on grassy and elevated surfaces.
- First winter-like air of the season arrives late this weekend into early next week, with high temperatures 10 to 15 degrees below normal Sunday and Monday.
Area forecast discussion, Nov 5, 9:20 PM CST, 5 hours 26 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
920 PM CST Wed Nov 5 2025
.KEY MESSAGES...
- A period of light rain showers (60 to 90 percent chance) will
push through southern Wisconsin Thursday evening and
overnight.
- A Gale Watch is in effect across Lake Michigan Thursday
evening and overnight, for strong south to southwest winds.
- Additional precip chances (about 40 to 70 percent) are
expected Saturday afternoon into Saturday night, with snow and
rain/snow mix possible. Minor and slushy accumulations cannot
be ruled out, especially on grassy and elevated surfaces.
- First winter-like air of the season arrives late this weekend
into early next week, with high temperatures 10 to 15 degrees
below normal Sunday and Monday.
&&
.UPDATE...
Issued 920 PM CST Wed Nov 5 2025
Winds will continue to weaken overnight, as high pressure passes
by to the south of the area. Some middle to high clouds may pass
southeast through parts of the area overnight as well. Lows
should drop into the upper 20s to around 30 degrees in most
areas, with lower 30s along the lake.
South winds are then expected to increase gradually on Thursday,
as the pressure gradient slowly tightens across the region.
Middle to high clouds will gradually move east across the area
as well, within some warm air advection. Highs should reach the
middle 50s over most of the area, with lower 50s toward the
Sheboygan area.
Wood
&&
.SHORT TERM...
Issued 304 PM CST Wed Nov 5 2025
Tonight through Thursday night:
Winds will gradually ease this evening into tonight as high
pressure moves overhead. Skies will remain mostly clear as well
under the high. Southerly winds will develop by Thursday
afternoon ahead of an approaching low pressure system, with
gusty winds likely Thursday evening and overnight as the low
level jet moves overhead. Additionally, a period of showers is
expected Thu evening/night as the trough swings through.
Temperatures will be 10-15 degrees colder tonight than last
night given clear skies, decreasing winds, and a dry airmass in
place. Highs tomorrow will remain a tad above normal under the
developing southerly low level flow. Temps tomorrow night will
remain on the mild side due to the breezy southerly winds and
expected cloud cover.
DDV
&&
.LONG TERM...
Issued 304 PM CST Wed Nov 5 2025
Friday through Wednesday:
Breezy west to northwest winds are expected on Friday as low
pressure moves from Lake Superior to southern Ontario. With no
big push of colder air behind the departed trough, temperatures
will remain above normal Friday, with highs possibly cracking
60 many places. A cold front will then drop into the area late
Friday into Friday night, with highs likely only topping out in
the mid-40s Saturday.
Low pressure is expected to move through central or northern
Illinois later Saturday into Saturday evening, reaching the
eastern Great Lakes by Sunday morning. There is still potential
for this low to bring some light snow to southern Wisconsin
Saturday evening and overnight. Uncertainty still remains with a
few of the more impactful factors towards any snowfall across
the forecast area. One is the exact low track and strength, with
a moderate spread in these among the latest ECMWF and GFS
ensemble members. Additionally, there is the potential for a
band of heavier precip along the rain/snow transition line,
which could result in some dynamical cooling and localized
higher snowfall rates. Given the latest model guidance,
maintained a rain transitioning to snow forecast for much of
southern Wisconsin Sat evening/night.
Plenty of time for the details of this system to change given
it is still a few days out and the fact that it won't take much
of a north or south wobble in the low track to impact where the
snowfall ends up. Any snow that does accumulate would be mainly
on grassy areas and elevated surfaces. Not out of the question
for a little slushy accumulation on paved surfaces given high
enough snowfall rates, but melting would likely occur once the
rates decrease given the mild ground temps.
Confidence is high that the coldest airmass of the season will
settle into the region Sunday into early next week, with highs
only in the 30s Sun/Mon. Temps may struggle to get out of the
lower to mid 30s Sunday, with a few lingering flurries possible
within the cyclonic flow. Temperatures should then recover
towards mid-week, with highs back near normal by Wednesday.
DDV
&&
.AVIATION...
Issued 920 PM CST Wed Nov 5 2025
Winds will continue to weaken overnight, as high pressure
passes by to the south of the area. Some middle to high clouds
may pass southeast through parts of the area overnight as well.
South winds are then expected to increase gradually on
Thursday, as the pressure gradient slowly tightens across the
region. Middle to high clouds will gradually move east across
the area as well. Gusty south to southwest winds should linger
Thursday night, with some potential for low level wind shear
with 2000 foot AGL winds south to southwest around 40 to 45
knots.
Wood
&&
.MARINE...
Issued 920 PM CST Wed Nov 5 2025
The Small Craft Advisory has been allowed to expire for the
nearshore waters of Lake Michigan, as northwest wind gusts have
fallen below 22 knots.
Gusty northwest winds will gradually ease overnight across the
lake, as high pressure around 30.3 inches passes by just to the
south. Southerly winds will then develop on Thursday as the
high continues eastward, increasing Thursday evening into
Thursday night ahead of approaching low pressure. There is
increasing confidence in a round of gales during this period,
with a Gale Watch remaining in effect for the entire lake. The
nearshore waters may see some gales as well during this period.
The low pressure system around 29.3 inches will then pass by
just to the north Friday morning, with winds becoming west to
northwest during the day Friday behind the low and an associated
cold front. More periods of gusty winds will be possible the
second half of the weekend into at least early next week. More
rounds of gale force winds are not out of the question.
DDV/Wood
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Gale Watch...LMZ080-LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ777-LMZ779-LMZ868-
LMZ870-LMZ872-LMZ874-LMZ876-LMZ878...8 PM Thursday to 6
AM Friday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, X, and YouTube at:
www.facebook.com/NWSMilwaukee
www.x.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Nov 5, 9:08 PM CST, 5 hours 38 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Milwaukee/Sullivan WI 908 PM CST Wed Nov 5 2025 WIZ046-047-051-052-056>060-062>072-070315- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 908 PM CST Wed Nov 5 2025 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday Light snow accumulations are possible Saturday evening and night, mainly on grassy and elevated surfaces. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-070315- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 908 PM CST Wed Nov 5 2025 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday Additional periods of Small Craft Advisory conditions are possible Thursday evening and overnight, as well as Saturday night into early next week. Winds may approach gale force at times during these periods. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-070315- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 908 PM CST Wed Nov 5 2025 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday A Gale Watch is in effect for the entire lake for Thursday evening and night, for strong south to southwest winds. Building waves are also expected. Winds may approach or reach gale force at times Saturday night into early next week. Wood www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 6, 2:46 AM CST | Small Craft Advisory | MKX | 39 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.